# SDR CA030603012

- Difficulty date: June 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469B
- Condition: Making Metal
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) IDG 2 CAUTION MSG POSTED WHILE IN CRUISE.  LT ENGINE GENERATOR ALREADY DEFERRED.  AIRCRAFT DIVERTED, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MTCE REPLACED IDG NR 2 AND OPS CHECKED SERVICEABLE.  LEFT ENGINE GENERATOR REMAINED DEFERRED.  AIRCRAFT RETURNED TO SERVICE.
